# SDR DALA2024011800750

- Difficulty date: January 17, 2024
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N333NW
- Make and model: Airbus A320-211
- Aircraft serial: 329
- Aircraft time: 91,508 hours, 43,082 cycles
- System (JASC): 3897 · Water/Waste System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Toilet
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H, K

## Discrepancy

SHIP 3233 DISC: ALL LAV'S WILL NOT FLUSH. C/A: SECURED CANNON PLUG ON WASTE TANK LEVEL XMTR. LAVS OPS NML. REF A320 AMM 38-30. C/W A320 ODI ATA 38-31. (LP: 5374943)
